i had side effects at first but i always handle the drug well. until recently (especially when i started using conserta) these are the side effects i feel a little confusion and "down" not depressed inconsistent colon Blurred vision starry vision excessive dry and irritant eyes yellow sclera Should i stop taking it until i can contact my doctor or am i safe to keep taking it until i contact him (he is on vacation)
I Have Been Taking 60mg Per Day of Isotretinoin and Am Starting to Feel and See Unusual Side Effects?
Doctor Answers (1)
Accutane and Concerta
There are not reported interactions between these medications so there is no formal advisement against taking them together. However, any side effects should be discussed with your physician so that changes can be made if needed, including taking them at different times of day, etc. However, formally, there is nothing to say you cannot take them together. I have many patients who are on Accutane and some form of ADHD medications, but usually my patients are on either 20 or 40mg of Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.